Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Dizziness, confusion, muscle pain, quit taking Cipralex. Vitamins to ease withdrawal symptoms?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I quit taking cipralex a couple of weeks ago. I am experiencing some dizziness, confusion, aching muscles. Also, I am not feeling very patient, crazy dreams, many of the text book symptoms. I did decrease my doseage by half for the last year and quit as my prescription ran out. What I want to know is are there certain nutrients/vitamins I should take to make the withdrawal period easier and my long-term mental health better. Or do I renew my prescription and continue to decrease the dose by another half for a few weeks and another half again. I really just want to be off this drug.
Thanks a lot for your advice. XXXXXXX
Posted Mon, 30 Apr 2012 in Natural and Home Remedies
Answered by Dr. Rakhi Tayal 41 minutes later

Thanks for writing to us.

Withdrawal symptoms of cipralex usually take 2-3 weeks to disappear. May be it is taking a bit longer in your case. We also must keep other causes like anxiety or relapse of depression in our mind.

Since you have already discontinued taking this drug a couple of weeks ago, there is no point in restarting it just to get off it. I suggest you to take mild anti anxiety agent like xanax. You may get this prescribed by your doctor. If the symptoms are severe, you need to get yourself evaluated from your psychiatrist.

There are no natural supplements that can help you in withdrawal symptoms.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor